Volume 20, Issue 4
Two Transforms on Landau-Lifshitz Equations and Their Application

Ganshan Yang

DOI:

J. Part. Diff. Eq., 20 (2007), pp. 299-312.

Published online: 2007-11

Preview Full PDF 4 363
Export citation
  • Abstract

In this paper we obtain some new results on Landau-Lifshitz equation by two explicit transforms.

  • Keywords

Multidimensional Landau-Lifshitz equation discontinuous and unbounded external field explicit transform exact solution weak solution

  • AMS Subject Headings

15A15 15A09 35Q35.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-20-299, author = {}, title = {Two Transforms on Landau-Lifshitz Equations and Their Application}, journal = {Journal of Partial Differential Equations}, year = {2007}, volume = {20}, number = {4}, pages = {299--312}, abstract = { In this paper we obtain some new results on Landau-Lifshitz equation by two explicit transforms.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5310.html} }
Copy to clipboard
The citation has been copied to your clipboard